# SDR DALA2017102007702

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 880-884
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 880 - 884, LBL 45 GOUGED,  FOUND TO BE OUT OF LIMITS.  REMOVED THE DAMAGED SEAT TRACK IAW SRM 51-40-02, PG 10.  FABRICATED, LOCATED, DRILLED, ANODIZED AND PAINTED A NEW SEAT TRACK IAW DRAWING 144N5021, REV. C.  INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-02, PAR 7.
